An application of nonparametric regression estimation in credibility theory
Insurance: Mathematics and Economics, 2000, vol. 27, issue 2, pages 169-176
References: View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V8N ... 50588596d8934a59e211
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:insuma:v:27:y:2000:i:2:p:169-176
Access Statistics for this article
Insurance: Mathematics and Economics is edited by R. Kaas, H. U. Gerber, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Wendy Shamier ().